# SDR EPUA20170815001

- Difficulty date: August 15, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N7373U
- Make and model: Cessna 207A
- Aircraft serial: 20700423
- Aircraft time: 24,245 hours
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Low Voltage
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

LOW VOLTAGE LIGHT CAME ON IN FLIGHT.  BURNING ELECTRICAL ODOR.
